MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTIREFLUX,E

Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTIREFLUX,E
Catalog Number URO53211
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,UROLOGY,2000ML,ANTIREFLUX,E
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50746411
Report Number1417592-2026-38211
Device Sequence Number16011418
Product Code KNX
UDI-Device Identifier10888277400269
UDI-Public10888277400269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO53211
Device Lot Number96925050002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown